# SDR 08FDEA04959

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT FRAME SHEAR TIE REPAIR LOCATED AT APPROX BS 950D STR S-29L TO S-28L.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING APPROVED DATA.  ACCOMPLISHED REPAIR AT BS 950D STR 29L TO S28L FRAME SHEAR TIE.  ACCOMPLISHED USING FAA APPROVED DATA AS A MAJOR REPAIR.  REF SRM 53-10-4 PG 58-60 FIG 15 AND REPAIR 3.  HFEC C/S HOLES AT SKIN SHEAR TIE IAW 727 NDT MAN, PART 6,53-39-00 FIG 3 (NO EFECTS NOTED).  THIS IS CLASSIFIED AS A MAJOR REPAIR.
